# SDR SCNA95303

- Difficulty date: December 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N284SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 21438
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 65178494061
- Condition: Chafed
- Location: B-Hyd Sys
- Stage of operation: AP
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

DURING APPROACH, LOST B-SYSTEM HYDRAULIC QUANTITY.  A CHAFED HYDRAULIC LINE WAS FOUND IN THE B-SYSTEM HYDRAULIC BAY.  REPLACED CHAFED LINE.
